# SDR CALA2018101302091

- Difficulty date: October 9, 2018
- Submitted: October 13, 2018
- Operation: Air carrier
- Aircraft: N68061
- Make and model: Boeing 767424ER
- Aircraft serial: 29456
- Aircraft time: 72,826 hours, 10,248 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LE SLAT DISAGREE SHORT FINAL ON ARRIVAL, ANY MSG DID NOT LATCH. PERFORMED FSEU BITE TEST OK AS PER AMM 27-51-00-815-809.THEN FLAP OPS CHECKED NORMAL ON GROUND. RETURN TO SERVICE.
